Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Constantly elevated values of triglycerides, BP. Taking Rosuvastitin, Telmisartan. What is the cause?

my tryglecerides and blood pressure remained high since last four years, earlier i took atorvastatin with nicotin acid 375mg now since last one year i am taking rosuvastitin and for BP i am taking telmisartan 10 mg, due to hectic schedule i dont get enough time to work out, some times i do once o twice a week, i dont not smoke , i take alchohal once or twice in month, same is for non weg, doctors say its is heridatory. following are my test report s summary . Path test DateTotal Cholesterol Triglycerides HDL direct VLDL LDL 27-May-12 116 199 38 40 39 13-Nov-11 128 198 41 40 48 23-Jun-11 137 361 29 72 36 29-Dec-10 132 176 38 35 59 1-Aug-10 142 230 46 46 50 14-Feb-10 140 270 41 54 45 22-Nov-09 221 153 48 30.6 142 16-Aug-09 193 520 32 not calculated 85 22-Mar-09 135 160 28 32 79 23-Nov-08 144 172 39 34 71 please advice.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello mr.Suneel,Your lipid profile reports are not very good, you are very close to heart disease. So you must have to do normal walk around 4 km alt day with some warm up exercises.As meals are also rich of fibres, salads, leafy vegetable, suppliments of protiens, avoid fats, fast foods. dairy products,exess salt.Hope this answers your query. Regards
Answered: Fri, 13 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor